# SDR ASAA2017050820690

- Difficulty date: May 8, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 36,673 hours, 10,673 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pcu
- Part number: 115195214
- Part serial: 115195203169
- Condition: Failed
- Location: Cockpit
- Part time: 36,661 hours, 10,667 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TRU UNIT LIGHT ILLUMINATED ON PREFLIGHT. GROUNDED - YES. VERIFIED DISCREPANCY T3 LIGHT ON. REMOVED AND INSTALLED NEW TR3 UNIT, REF FIM 24-31 TASK 826. PERFORMED TR3 OPS TEST - NO HELP, REF AMM 24-32-11. REMOVED AND INSTALLED NEW SPCU, REF AMM 24-34-11. PERFORMED STANDBY POWER OPS TEST, SYS CHECKS NORMAL, REF AMM 24-34-11.
